# SDR YENA2025042400424

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 78,810 hours, 29,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / FR 68 STGR 8RH / HORIZONTAL FLANGE / HOLE 1 AND 7 / CRACKS – PERMANENT REPAIR; /1/ EA 53-0020-25 REV 0 (COVER AND PART (1-3)) /2/ RDAF 81571877/003/2025 ISSUE A /3/ DOSSIER 81571877 /4/ SRM 53-41-12-300-012. DURING THE CURRENT (APRIL 2025) C9 CHECK FOR A/C N531JL MSN 01650 @ SAL, AEROMAN REPORTED TWO (QTY 2) HOLES CRACKS ON THE HORIZONTAL FLANGE AT FR 68 AND STGR 8RH AT THE  AFT SERVICE DOOR. SEE REF /1/ EA FOR MORE DETAILS. HOLE #1 CRACKED LAYER: LINTEL LAYER ONLY HOLE #7 CRACKED LAYER: FRAME LAYER ONLY. AEROMAN PERFORMED THE REF /4/ SRM REPAIR BUT THE CRACKS WERE NOT FULLY REMOVED AFTER THE REPAIR. BOTH HOLES WERE REAMEND AND PERFORMED THE ROTO-TEST AND ULTRASONIC INSPECTION. MRT RECORDED AFTER THE REF /4/ REPAIR WAS 0.094”. AIRBUS WAS CONTACTED VIA REF /3/ DOSSIER, FOR REPAIR DISPOSITION AND PROVIDED INSTRUCTIONS VIA REF /3/ MESSAGE 011, TO REAM THE HOLES, INSTALL BUSHING AS REQUIRED, ENSURE THE WALL THICKNESS OF 1.5MM, INSTALL NEW FASTENERS (DAN7-6-*Y) AND APPLY SURFACE PROTECTION TO REPAIRED AREA.  AIRBUS APPROVED THIS REPAIR PER THE REF /2/ RDAF AS CAT B WITH POST REPAIR INSPECTIONS. -EC A25-398-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION. -EC A25-398-02 IS ISSUED TO TRACK POST REPAIR INSPECTIONS AS PER REF /2/ RDAF (METHOD: HFEC, THRESHOLD & INTERVAL: 26300FC). NOTE: AS PER REF /2/ RDAF, ALI TASK 534124-01-3 IS NO LONGER APPLICABLE AT REPAIRED HOLES AND THE AREAS COVERED BY THE REPAIR PART. AT THIS TIME, THE JBU MPD TASK EC WILL NOT BE REVISED. SUBSTANTIATION: THIS REPAIR HAS BEEN APPROVED VIA REF /2/ RDAF, AND IS CLASSIFIED AS "MAJOR" (E/C: A25-398-01)
